Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Configurations of noncollinear points in the projective plane

Ronno Das and Ben O’Connor

Algebraic & Geometric Topology 21 (2021) 1941–1972
Bibliography
1 S Ashraf, B Berceanu, Cohomology of 3–points configuration spaces of complex projective spaces, Adv. Geom. 14 (2014) 691 MR3276129
2 O Bergvall, Equivariant cohomology of the moduli space of genus three curves with symplectic level two structure via point counts, Eur. J. Math. 6 (2020) 262 MR4098091
3 O Bergvall, F Gounelas, Cohomology of moduli spaces of del Pezzo surfaces, preprint (2019) arXiv:1904.10249
4 T Church, J S Ellenberg, B Farb, Representation stability in cohomology and asymptotics for families of varieties over finite fields, from: "Algebraic topology: applications and new directions" (editors U Tillmann, S Galatius, D Sinha), Contemp. Math. 620, Amer. Math. Soc. (2014) 1 MR3290085
5 P Deligne, Cohomologie étale (SGA 4), 569, Springer (1977) MR0463174
6 Y Feler, Spaces of geometrically generic configurations, J. Eur. Math. Soc. 10 (2008) 601 MR2421155
7 D G Glynn, Rings of geometries, II, J. Combin. Theory Ser. A 49 (1988) 26 MR957209
8 N Kaplan, S Kimport, R Lawrence, L Peilen, M Weinreich, Counting arcs in projective planes via Glynn’s algorithm, J. Geom. 108 (2017) 1013 MR3721583
9 M Kim, Weights in cohomology groups arising from hyperplane arrangements, Proc. Amer. Math. Soc. 120 (1994) 697 MR1179589
10 M Kisin, G I Lehrer, Equivariant Poincaré polynomials and counting points over finite fields, J. Algebra 247 (2002) 435 MR1877860
11 G I Lehrer, The l–adic cohomology of hyperplane complements, Bull. Lond. Math. Soc. 24 (1992) 76 MR1139062
12 N E Mnëv, Varieties of combinatorial types of projective configurations and convex polyhedra, Dokl. Akad. Nauk SSSR 283 (1985) 1312 MR802868
13 N E Mnëv, The universality theorems on the classification problem of configuration varieties and convex polytopes varieties, from: "Topology and geometry : Rohlin seminar" (editor O Y Viro), Lecture Notes in Math. 1346, Springer (1988) 527 MR970093
14 V L Moulton, Vector braids, J. Pure Appl. Algebra 131 (1998) 245 MR1637019
15 D Petersen, A spectral sequence for stratified spaces and configuration spaces of points, Geom. Topol. 21 (2017) 2527 MR3654116
16 R Vakil, Murphy’s law in algebraic geometry : badly-behaved deformation spaces, Invent. Math. 164 (2006) 569 MR2227692